# SDR CALA2020020800356

- Difficulty date: February 6, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 51,753 hours, 18,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540 Lbl 40.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WINGBOX SHEAR FITTING AT STA 540, LBL 40.87 CRACKED. REF TO PEMCO NR 2695N486 REMOVED AND REPLACED OVER WINGBOX STA 540 LBL 40.87 SHEAR FITTING IAW B737-800 SRM 51-40-02. WORKED BY V928513/722394. INSPECTED BY Q948. ENTERED BY V927862. REMOVED AND REPLACED OVER WINGBOX STA 540 LBL 40.87 SHEAR FITTING IAW B737-800 SRM 51-40-02. WORKED BY V928513/722394. INSPECTED BY Q948. ENTERED BY V927862.
